k-Tuples of the First n Natural Numbers.

Béla Bollobás

Elemente der Mathematik (1969)

  • Volume: 24, page 133-134
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Bollobás, Béla. "k-Tuples of the First n Natural Numbers.." Elemente der Mathematik 24 (1969): 133-134. <http://eudml.org/doc/140950>.

author = {Bollobás, Béla},
journal = {Elemente der Mathematik},
pages = {133-134},
title = {k-Tuples of the First n Natural Numbers.},
url = {http://eudml.org/doc/140950},
volume = {24},
year = {1969},

AU - Bollobás, Béla
TI - k-Tuples of the First n Natural Numbers.
JO - Elemente der Mathematik
PY - 1969
VL - 24
SP - 133
EP - 134
UR - http://eudml.org/doc/140950
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.